# SDR DALA2018111906726

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 61,263 hours, 22,607 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 1L SLIDE LIGHT FLICKERING ON DESCENT AND APPROACH. CORRECTIVE ACTION: CLEAN DEBRI + OPS CHK IAW B757 AMM 25-66. (4998516)
